0

Paracetamol + CPM+Phenylephrine + Caffeine

Paracetamol + CPM+Phenylephrine + Caffeine
Product Description

Paracetamol + CPM+Phenylephrine + Caffeine

Our illustrious company is dealing in Paracetamol + CPM+Phenylephrine + Caffeine tablets, which prevents the diseases in a fast manner and gives best effectiveness to the patients. The product is safe to use as it's conferred with precise pH value and is made by the medical professionals so as to match the demands of the clients.

Details

Formulation : Paracetamol 500 mg. + Phenylephrine Hcl 5mg. + (Tablet) Chlorpheniramine Maleate 4mg + Caffeine 30 mg.

Pack Size : 10x 10

Packing : Blister

Paracetamol : The medicament is used for curing headaches, other minor pains and aches of the body and stands as a major ingredient in many cold and flu remediation.

Caffeine : It is a bitter White crystalline xanthine alkaloid, whcih acts as a stimulative drug. In human beings, caffeine works as a central nervous system stimulation, temporarily warding off sleepiness and rejuvenating alertness. It is the world's most largely used-up psychoactive medicate.


Phenylephrine HCL : It is decongestant that is utilized to treat a stuffy nose grounded by allergic reaction, colds, or sinus difficulties.

Chlorpheniramine Maleate : A first generation alkylamine medication utilized in the prevention of states such as urticaria and rhinitis.


BRAND NAME

COLD CLEAR EXTRA TABLET

Active Ingredients

Paracetamol + CPM+Phenylephrine + Caffeine

Strength

Paracetamol 500mg + CPM 4mg + Phenylephrine 5mg + Caffeine 30mg

Packing

Blister

Contact Us

Plot C-20 , Lakulesh NO. 1, Ajwa Road, Vadodara, Gujarat, 390019, India